American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Charles A. Osborne. $GL_{2}(O_K)$-invariant lattices in the space of binary cubic forms with coefficients in the number field $K$. Proc. Amer. Math. Soc. 142 (2014) 2313-2325.
Abstract, references, and article information   
View Article: PDF

[2] Paul Pollack. The smallest prime that splits completely in an abelian number field. Proc. Amer. Math. Soc. 142 (2014) 1925-1934.
Abstract, references, and article information   
View Article: PDF

[3] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[4] Pei-Chu Hu and Zhuan Ye. A formula for the discriminant of number fields. Proc. Amer. Math. Soc. 139 (2011) 2007-2008. MR 2775377.
Abstract, references, and article information   
View Article: PDF

[5] Hae-Sang Sun. Borel's conjecture and the transcendence of the Iwasawa power series. Proc. Amer. Math. Soc. 138 (2010) 1955-1963. MR 2596029.
Abstract, references, and article information   
View Article: PDF

[6] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information   
View Article: PDF

[7] Stéphane Louboutin. The exponent three class group problem for some real cyclic cubic number fields. Proc. Amer. Math. Soc. 130 (2002) 353-361. MR 1862112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stéphane Louboutin. The nonquadratic imaginary cyclic fields of 2-power degrees with class numbers equal to their genus class numbers. Proc. Amer. Math. Soc. 127 (1999) 355-361. MR 1468198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. A. Mollin and H. C. Williams. Corrigenda for: ``A conjecture of S. Chowla via the generalized Riemann hypothesis'' [Proc.\ Amer.\ Math.\ Soc. {\bf 102} (1988), no.\ 4, 794--796; MR0934844 (89d:11090)] . Proc. Amer. Math. Soc. 123 (1995) MR 975651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mao Hua Le. A lower bound for the class numbers of abelian algebraic number fields with odd degree . Proc. Amer. Math. Soc. 123 (1995) 1347-1350. MR 1249886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stéphane Louboutin. Lower bounds for relative class numbers of CM-fields . Proc. Amer. Math. Soc. 120 (1994) 425-434. MR 1169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sandra L. Rhoades. A generalization of the Aramata-Brauer theorem . Proc. Amer. Math. Soc. 119 (1993) 357-364. MR 1166360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Min King Eie. On the values at negative half-integers of the Dedekind zeta function of a real quadratic field . Proc. Amer. Math. Soc. 105 (1989) 273-280. MR 977923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. A. Mollin and H. C. Williams. A conjecture of S. Chowla via the generalized Riemann hypothesis . Proc. Amer. Math. Soc. 102 (1988) 794-796. MR 934844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1